Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2014, 1:45 PM EDT for 4 counties in Indiana. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2014, 1:45 PM EDT (17:45 UTC)
- Expired
- May 10, 2014, 2:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Harrison County, IN, Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 1:45 PM EDT | HAIL 0.7 | Valeene, IN | |
| May 10, 1:56 PM EDT | HAIL 0.7 | 3 W Hardinsburg, IN | |
| May 10, 2:00 PM EDT | HAIL 0.5 | 2 Nw Hardinsburg, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS53 KLMK 101745
SVRLMK
INC025-061-117-175-101815-
/O.NEW.KLMK.SV.W.0038.140510T1745Z-140510T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
145 PM EDT SAT MAY 10 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 215 PM EDT
* AT 142 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ENGLISH...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARENGO...REGO...HOGTOWN...HARDINSBURG...FREDERICKSBURG...HANCOCK
CHAPEL...ORGAN SPRINGS...SHORTS CORNER...PALMYRA AND CENTRAL
BARREN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 8607 3833 8608 3837 8647 3850 8645
TIME...MOT...LOC 1745Z 275DEG 32KT 3844 8640
HAIL...1.00IN
WIND...60MPH
$$
EER2 follow-up statements
687
WWUS53 KLMK 101756
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
156 PM EDT SAT MAY 10 2014
INC025-061-117-175-101815-
/O.CON.KLMK.SV.W.0038.000000T0000Z-140510T1815Z/
WASHINGTON IN-ORANGE IN-HARRISON IN-CRAWFORD IN-
156 PM EDT SAT MAY 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CRAWFORD...NORTHWESTERN HARRISON...SOUTHEASTERN ORANGE AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 215 PM EDT...
AT 156 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF ENGLISH...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREDERICKSBURG...HANCOCK CHAPEL...ORGAN SPRINGS...SHORTS CORNER...
PALMYRA AND CENTRAL BARREN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3851 8636 3853 8607 3833 8608 3836 8633
TIME...MOT...LOC 1757Z 275DEG 32KT 3843 8626
HAIL...1.00IN
WIND...60MPH
$$
EER580 WWUS53 KLMK 101814 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 214 PM EDT SAT MAY 10 2014 INC025-061-117-175-101825- /O.EXP.KLMK.SV.W.0038.000000T0000Z-140510T1815Z/ WASHINGTON IN-ORANGE IN-HARRISON IN-CRAWFORD IN- 214 PM EDT SAT MAY 10 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD... NORTHWESTERN HARRISON...SOUTHEASTERN ORANGE AND SOUTHWESTERN WASHINGTON COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3851 8636 3853 8607 3833 8608 3836 8633 TIME...MOT...LOC 1815Z 275DEG 32KT 3841 8606 $$ EER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:37 AM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 10, 10:37 AM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1037 AM EDT Sat May 10 2014 ...Forecast Update... Issued at 1035 AM EDT Sat May 10 2014 Only made a few minor updates this morning to the current forecast. Overall trends of PoP, weather, and sky are on track. The PV anomaly causing the convection this morning is pushing east through southern Illinois. All activity will be south and east, with rain/storm chances diminishing as the subsident west side of the PV anomaly works eastward into our area later today. Broad area of showers and embedded thunderstorms currently stretches southwest to northeast across our eastern CWA, with a few isolated cells to our north. Will have to watch the convection moving northeast out of western Tennessee to see how this will play into the afternoon forecast. It is on the southern edge of the PV anomaly and the latest HRRR continues to move it northeast but in a weakening state. The HRRR also redevelops convection across central Kentucky late this afternoon and early evening, which may be in response to this approaching southwest convection combined with the PV axis being directly over the forecast area. Have made some adjustments to the PoPs this afternoon, but nothing major at this time. .SHORT TERM (Now through Sunday)... Issued at 300 AM EDT Sat May 9 2014 The synoptic pattern early this morning features a strong trough pushing through the Upper Great Lakes. An associated surface low was centered across across southern Canada, with a surface cold front extending southwest through northern Indiana/Illinois/Missouri. This front will slowly drift east today as it washes out and lifts north on Sunday. Convection continues early this morning across portions of western and central KY. This convection is being forced by a low-level jet impinging on a remnant outflow boundary from convection last evening. This activity will likely continue through the morning hours today, perhaps even expanding more in coverage as synoptic-scale forcing associated with another ejecting PV anomaly crosses the region. The best coverage looks to be across southern KY northeast into the Northern Bluegrass region. Southern Indiana will likely see the least amount of activity this morning. The main threats with these storms will be heavy rainfall and some small hail. In fact, will need to watch portions of southern KY closely over the next few hours for some localized flooding potential as storms continually train over the same areas (especially Logan/Butler counties). By late this morning into the afternoon, the main PV anomaly will push northeast of the region. The main synoptic cold front will quickly wash out across southern IN and northern KY this afternoon as it becomes parallel to the upper-level flow (which will be transitioning to more zonal). Therefore, with subsidence in the mid-levels and no strongly convergent feature at the surface, think additional development late this afternoon will be hard to come by. While a stray shower/storm cannot be ruled out (especially across southern IN or northern KY near the front), don't think it's worth a mention in the forecast. Therefore, have gone dry by late this afternoon into this evening across much of the region. Clouds will likely linger across east-central KY through a good part of the day keeping highs in the mid 70s, but sunshine should break out across southern IN and west-central KY, which should help temps climb into the upper 70s and lower 80s. Guidance continues to weakly hint at some sort of an MCS developing across the Central Plains today, approaching the Ohio Valley overnight. It appears that the main low-level jet axis will be focused to the northwest of the region. Additionally, the flow will be starting to amplify with heights building across the region. Therefore, am not sold that this system will make it this far, and have lowered pops from previous forecast. Will still leave some slights in across the far northern CWA, but think most will stay dry Saturday night into early Sunday. Overnight lows will be in the low to mid 60s. Mother's Day is shaping out to be quite nice across the region. What's left of the pesky, washed-out front will begin to lift north in response to an approaching upper-level trough. This front along with some weak isentropic ascent may be enough to spark an isolated shower/storm mainly north of I-64, but again this chance appears quite slim. Think most will stay dry with partly to mostly cloudy skies. Highs will be rather warm as thicknesses increase through the day and we mix efficiently due to solid southwest flow. This should push highs into the middle 80s across most areas. .LONG TERM (Sunday night through Friday)... Issued at 323 AM EDT Sat May 10 2014 An active period of weather looks likely for a good portion of the extended period...especially in the middle part of the work week. Tonight's guidance still has inconsistencies among the various long term model solutions. However, a clear emerging trend in the data shows a much slower progression of a strong mid-upper level wave crossing the country early next week. With this trend, it appears that the beginning of the forecast period will be a bit drier and warmer than normal. As this trough axis passes through the region, we expect to see ample rainfall with the associated cold frontal passage along with a sharp cooling trend that looks to continue into late next week. With the slower progression of the upper level wave expected, we expect drier and warmer conditions Sunday night through Monday night. In general, we have backed off PoPs considerably for Sunday night and much of the day on Monday. A continued southwesterly fetch will bring more moisture and warmer air into the region. While no real trigger exists for convective initiation, it does appear that diurnal/differential heating will likely produce isolated-scattered convection during the afternoon hours with convection dying off in the evening. Lows Monday morning will be quite mild with readings generally in the middle to upper 60s. Highs Monday look to warm into the middle to upper 80s. Lows Tuesday morning will be similar to Monday morning with readings in the middle to upper 60s. The upper trough axis will start to work into the region on Tuesday with a cold front approaching from the northwest. This will mark the start of a very unsettled period of weather for the Ohio Valley. We should see a band of convection develop out to the west of the area and then slowly work into the region Tuesday afternoon and evening. The boundary will likely stall out across the Ohio Valley on Wednesday as a secondary wave rounds the base of the trough and helps develop cyclogenesis across the lower Mississippi Valley. This low will ride up along stalled out front Wednesday night into Thursday. As this low passes northeast of the region, much cooler air will rush into the area. With this thinking, have increased the PoPs considerably from Tuesday afternoon through Wednesday night. Temperatures on Tuesday will likely warm into the middle 80s once again with highs on Wednesday only warming into the lower to middle 70s. By Thursday, the anomalous upper trough axis will push through the region. We expect to see unsettled weather continue, though thunderstorms will likely be much more limited with mainly rain showers being the primary weather threat. It will be distinctly cooler with highs only warming into the 60s. Have gone well below guidance here as the statistical guidance is likely going to play catch up during the week. The upper trough axis should clear the region by Friday, but a deep cyclonic flow pattern looks to remain over the Ohio Valley by late week and continue through next weekend. This will result in much much cooler conditions across the region. Latest guidance suggests highs in the upper 50s to the lower 60s by Friday...with overnight lows in the 40s. && .AVIATION (12Z TAF Update)... Issued at 642 AM EDT Sat May 10 2014 Convection continues across all TAF sites this morning as a low-level jet continues to impinge upon a lingering outflow boundary to the south. These showers and thunderstorms will continue through the morning hours, bringing mainly MVFR cigs/vsbys in the steadier cores. Given the lack of a focused area of thunderstorm coverage, will continue to handle with -SHRA/VCTS wording and amend if any better clusters look to affect a TAF site. Cannot rule out some brief IFR conditions, especially towards KBWG this morning, but duration should be short thus will leave out for now. The convection should reduce in coverage from west to east this afternoon as the main upper-level wave pushes off to the east. This will allow all sites to go VFR by late this afternoon through tonight. Winds today will be out of the WSW at 8-13 knots. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........MJP Short Term.....KJD Long Term......MJ Aviation.......KJD
Hazardous weather outlook, May 10, 11:09 AM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1109 AM EDT SAT MAY 10 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-111515- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1109 AM EDT SAT MAY 10 2014 /1009 AM CDT SAT MAY 10 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY AFTERNOON. THE MAIN THREAT WITH THESE STORMS WILL BE HEAVY RAINFALL...WHICH COULD LEAD TO SOME LOCALIZED FLOODING AND PONDING OF WATER ON ROADWAYS. SOME SMALL HAIL AND GUSTY WINDS TO 45 MPH WILL ALSO BE POSSIBLE WITH SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER CHANCE OF THUNDERSTORMS EXISTS FROM TUESDAY THROUGH WEDNESDAY NIGHT AS A SLOW MOVING FRONT PUSHES THROUGH THE REGION. SOME OF THESE STORMS MAY BE ON THE STRONG SIDE WITH GUSTY WINDS...HEAVY RAINFALL AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AMOUNTS...HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/MJ
In the hours before
Local storm report, May 10, 8:44 AM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
844 AM EDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 1 W WOODBURY 37.18N 86.65W
05/10/2014 BUTLER KY TRAINED SPOTTER
HWY 403 IMPASSABLE DUE TO RAPID RISE OF FLOOD WATER
&&
EVENT NUMBER LMK1400514
RLSpecial weather statement, May 10, 1:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
120 PM EDT SAT MAY 10 2014
INZ076-077-083-084-101750-
CRAWFORD IN-DUBOIS IN-ORANGE IN-WASHINGTON IN-
120 PM EDT SAT MAY 10 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...
NICKEL SIZE HAIL...AND 40 MPH WINDS...
AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
PAOLI TO 9 MILES EAST OF JASPER TO 7 MILES SOUTHWEST OF JASPER...AND
MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JASPER...
ENGLISH...
GREENBRIER AND HUNTINGBURG...
BRETZVILLE AND YOUNGS CREEK...
CHAMBERSBURG AND STAMPERS CREEK...
TROTTER CROSSING AND MILLERSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3847 8689 3854 8654 3858 8627 3836 8629
3826 8668 3826 8708 3835 8708
TIME...MOT...LOC 1720Z 263DEG 24KT 3850 8652 3837 8675
3831 8698
EERSpecial weather statement, May 10, 1:27 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
127 PM EDT SAT MAY 10 2014
INZ077-091-092-101800-
CLARK IN-FLOYD IN-WASHINGTON IN-
127 PM EDT SAT MAY 10 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF NEW ALBANY...AND MOVING
EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
WILSON AND BENNETTSVILLE...
MEMPHIS AND SPEED...
CHARLESTOWN AND CLARK SIDING...
NEW MARKET...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3858 8561 3844 8561 3839 8564 3839 8603
3851 8604
TIME...MOT...LOC 1728Z 265DEG 30KT 3844 8591
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:20 PM EDT | Special Weather Statement | LMK | Dubois, Orange | 30 min |
| May 10, 1:25 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 30 min |
| May 10, 1:27 PM EDT | Special Weather Statement | LMK | Clark | 33 min |
| May 10, 1:56 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Orange | 19 min |
| May 10, 2:16 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 29 min |
| May 10, 2:36 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 29 min |
| May 10, 2:48 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 22 min |
| May 10, 3:12 PM EDT | Special Weather Statement | LMK | Dubois, Orange | 28 min |
| May 10, 3:33 PM EDT | Special Weather Statement | LMK | Crawford | 32 min |
| May 10, 3:56 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 29 min |
| May 10, 4:22 PM EDT | Special Weather Statement | LMK | Harrison | 28 min |
| May 10, 5:07 PM EDT | Special Weather Statement | LMK | Perry | 28 min |
| May 10, 5:41 PM EDT | Special Weather Statement | LMK | Perry | 29 min |
| May 10, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.